# SDR AALA20140915007

- Difficulty date: September 15, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 74,646 hours, 39,649 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: DDK61375
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE OF VERTICAL BELOW ZFS 52.267 WORN.  ACCOMPLISHED NESTED ANGLE REPAIR IAW SRM 55-03-00 FIGURE 29.
